# SDR AALA202407096117

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 65,439 hours, 27,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR FORWARD SERVICE DOOR HANDLE MOVES TO THE PERPENDICULAR WHEN IN FLIGHT. UPON LANDING IN HOG GROUND CREW INFORMED US THAT THE EXTERIOR FORWARD SERVICE DOOR HANDLE WAS NOT STOWED. WE MADE SURE IT WAS STOWED PRIOR TO DEPARTURE AND IT MOVED AGAIN TO THE PERPENDICULAR WHILE IN FLIGHT. REMOVED AND REPLACED HANDLE SHAFT SPRING. PER FIM 52-10-00-810-81.
